# SDR CALA9900304

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Passenger Door
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT ENTRY OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-00.
